Pacific Journal of Mathematics

Correction to: ``Loewy series and simple projective modules in the category ${\scr O}_S$''.

Ronald S. Irving and Brad Shelton

Article information

Source
Pacific J. Math., Volume 135, Number 2 (1988), 395-396.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102688301

Mathematical Reviews number (MathSciNet)
MR968621

Zentralblatt MATH identifier
00673.17002

Subjects
Primary: 17B10: Representations, algebraic theory (weights)

Citation

Irving, Ronald S.; Shelton, Brad. Correction to: ``Loewy series and simple projective modules in the category ${\scr O}_S$''. Pacific J. Math. 135 (1988), no. 2, 395--396. https://projecteuclid.org/euclid.pjm/1102688301


Export citation

See also

  • Orig : Ronald S. Irving, Brad Shelton. Loewy series and simple projective modules in the category ${\scr O}_S$. Pacific Journal of Mathematics volume 132, issue 2, (1988), pp. 319-342.